to participate download our app

Oct 7
20:23
Hey girls! I NEED YOUR HELP! I am on the combined pill, I was meant to take the 7 days break but I started a new pack as I was going on holiday and didn’t want to deal with period during it. While being on that pack, I got breakthrough bleeding which started last friday and now its monday, Ive had my light period for 10 days now and I have had cramps every single day till now. This breakthrough bleeding has been turning colours from brown to red and back, also it would be light and sometimes really heavy, now its back to red. Im really worried because If I ever had a breakthrough bleeding it would only last 2-4 days and cramps just for one day or no cramps at all. I hope all of this makes sense, has anyone had this before? Because my breakthrough bleeding isnt stopping and im so worried. 💊💊💊💊💊🔶💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊 Brand: Rigevidon
 
3
Oct 7
20:26
Normal. Breakthrough bleeding can last however long it wants to last.
1
Oct 7
20:36
Breakthrough bleeding is a normal dude effect when skipping your break week. Nothing to worry about.
1
Oct 7
20:36
Side*
1

to write your comment download our app